# SDR CAL950906

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 37
- Part time: 64,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 3 INCH CRACK IN LEFT OVERHEAD FRAME IN FORWARD ACCESSORY COMPARTMENT AT STATION 37.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-30-05.  (M)
